# SDR YENA201909210544

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 73,389 hours, 26,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL RT SIDE AFT GALLEY AREA; R & R LOWER SILL LOCATED FR66 TO FR68 AT LEVEL STR 23R SIDE AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWR# D53480505. THIS PART IS CONSIDERED AS PSE AND FCSIAW SRM 51-11-12 FIG 020. WORK PERFORMED ON W/O 2019-310/1 N/R 2019-302843.
